
Professor of Geometry
Research Interests: Symplectic Topology
Publications
Lagrangian cobordism and tropical curves
– Journal für die reine und angewandte Mathematik (Crelles Journal)
(2020)
774,
219
(doi: 10.1515/crelle-2020-0035)
Rational equivalence and Lagrangian tori on K3 surfaces
– Commentarii Mathematici Helvetici
(2020)
95,
301
(doi: 10.4171/cmh/489)
Symplectic topology of $K3$ surfaces via mirror symmetry
– J. Amer. Math. Soc. 33 (2020), 875-915
(2020)
33,
875
(doi: 10.1090/jams/946)
Bounds on Wahl singularities from symplectic topology
– Algebraic Geometry
(2020)
7,
59
(doi: 10.14231/AG-2020-003)
Khovanov homology from Floer cohomology
– Journal of the American Mathematical Society
(2019)
32,
1
(doi: 10.1090/jams/902)
Nearby Lagrangian fibers and Whitney sphere links
– Compositio Mathematica
(2018)
154,
685
(doi: 10.1112/S0010437X17007692)
Markov numbers and Lagrangian cell complexes in the complex projective plane
– Geometry and Topology
(2018)
22,
1143
(doi: 10.2140/gt.2018.22.1143)
Symplectomorphisms of exotic discs (with an Appendix by Sylvain Courte)
– Journal de l'École polytechnique — Mathématiques
(2018)
5,
289
(doi: 10.5802/jep.71)
Homological mirror symmetry for generalized Greene–Plesser mirrors
(2017)
(doi: 10.1007/s00222-020-01018-w)
The monotone wrapped Fukaya category and the open-closed string map
– Selecta Mathematica
(2016)
23,
533
(doi: 10.1007/s00029-016-0255-9)
- <
- 2 of 6